# SDR SWAA2023102000593

- Difficulty date: September 14, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 129.5 AT 35INCH OF FRONT SPAR LT HORIZONTAL STAB 2023-584462<[01] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[02] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 12-MAR-24.;[03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 12 MAR 24.;[04] PERFORMED REPAIR INSPAR RIB STAB STA 129.5 AT 35 INCH OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202. SEE INDIVIDUAL SIGNOFF BELOW;[05] CERTIFIED STEP 4 COMPLETED  RII
